Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2013, 1(1), 43-47
DOI: 10.12691/tjant-1-1-9
Open AccessArticle

Generalized Fibonacci Polynomials

Yashwant K. Panwar1, , B. Singh2 and V.K. Gupta3

1Mandsaur Institute of Technology, Mandsaur, India

2School of Studies in Mathematics, Vikram University, Ujjain, India

3Govt. Madhav Science College, Ujjain, India

Pub. Date: November 16, 2013

Cite this paper:
Yashwant K. Panwar, B. Singh and V.K. Gupta. Generalized Fibonacci Polynomials. Turkish Journal of Analysis and Number Theory. 2013; 1(1):43-47. doi: 10.12691/tjant-1-1-9

Abstract

In this study, we present generalized Fibonacci polynomials. We have used their Binet’s formula and generating function to derive the identities. The proofs of the main theorems are based on special functions, simple algebra and give several interesting properties involving them.

Keywords:
generalized Fibonacci polynomials Binet’s formula generating function

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  A. F. Horadam, “Extension of a synthesis for a class of polynomial sequences,” The Fibonacci Quarterly, vol. 34; 1966, no. 1, 68-74.
 
[2]  Nalli and P. Haukkanen, “On generalized Fibonacci and Lucas polynomials,” Chaos, Solitons and Fractals, vol. 42; 2009, no. 5, 3179-3186.
 
[3]  Alexandru Lupas, A Guide of Fibonacci and Lucas Polynomial, Octagon Mathematics Magazine, vol. 7(1); 1999, 2-12.
 
[4]  Christian Berg, Fibonacci numbers and orthogonal polynomials, Arab Journal of Mathematical Sciences, vol.17; 2011, 75-88.
 
[5]  E. Artin, Collected Papers, Ed. S. Lang and J. T. Tate, New York, springer-Vaerlag, 1965.
 
[6]  E. D. Rainville, Special Function, Macmillan, New York, 1960.
 
[7]  G. S. Cheon, H. Kim, and L. W. Shapiro, “A generalization of Lucas polynomial sequence,” Discrete Applied Mathematics, vol. 157; 2009, no. 5, 920-927.
 
[8]  G. Y. Lee and M. Asci, Some Properties of the (p, q)-Fibonacci and (p, q)-Lucas Polynomials, Journal of Applied Mathematics, Vol. 2012, Article ID 264842, 18 pages, 2012.
 
[9]  Karl Dilcher, “Hypergeometric functions and Fibonacci numbers”, The Fibonacci Quarterly, vol. 38; 2000, no. 4, 342-363.
 
[10]  K. Kaygisiz and A. Sahin, New Generalizations of Lucas Numbers, Gen. Math. Notes, Vol. 10; 2012, no. 1, 63-77.
 
[11]  M. N. S. Swamy, “Problem B – 74”, The Fibonacci Quarterly, vol. 3; 1965, no. 3, 236.
 
[12]  N. Robbins, Vieta's triangular array and a related family of polynomials, Internat. J. Mayth. & Math. Sci., Vol. 14; 1991, no. 2, 239-244.
 
[13]  S. Falcon and A. Plaza, On k-Fibonacci sequences and polynomials and their derivatives, Chaos, Solitons and Fractals 39; 2009. 1005-1019.
 
[14]  S. Vajda, Fibonacci & Lucas numbers, and the Golden Section. Theory and applications, Chichester: Ellis Horwood, 1989.
 
[15]  T. Koshy, Fibonacci and Lucas Numbers with Applications, Toronto, New York, NY, USA, 2001.
 
[16]  V. E. Hoggatt, Jr., Leonard, H. T. Jr. and Philips, J. W., Twenty four Master Identities, The Fibonacci Quarterly, Vol. 9; 1971, no. 1, 1-17.
 
[17]  V. E. Hoggatt, Jr. and D. A. Lind, Symbolic Substitutions in to Fibonacci Polynomials, The Fibonacci Quarterly, Vol. 6; 1968, no. 5, 55-74.